# SDR AWXA200200306

- Difficulty date: April 3, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 2,536 hours, 988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: DIN40863R62
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY EQUIPMENT -  FORWARD CABIN EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERIES IN FORWARD CABIN FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
